# SDR MWEA060007

- Difficulty date: January 19, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 50,475 hours, 44,019 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 9530111U15
- Condition: Out Of Alignment
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS INBOARD AFT SEAT TRACK NOT IN ALIGNMENT WITH THE OTHER SEAT TRACK.  FABRICATED AND INSTALLED TEE FITTING.
